# SDR TSAA9857083

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Main Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK, FOUND CORROSION AT NR 6 RT AND NR 7 LEFT MAIN WING BOX LOWER SKIN ACCESS PANEL CUTOUT LIP.  REPAIRED PER ECO 2869.  (M)
